Interval criteria for oscillation of second-order functional differential equations


Tiryaki A., Basci Y., Gulec I.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.50, pp.1487-1498, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50
  • Publication Date: 2005
  • Doi Number: 10.1016/j.camwa.2004.12.018
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1487-1498

Abstract

By using averaging functions, new interval oscillation criteria are established for the second-order functional differential equation,